MAUDE Adverse Event Report: ABBOTT 2525T MICRONY II, SR+, PKGD/STER; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT 2525T MICRONY II, SR+, PKGD/STER; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 2525T
Medical Device Problem Codes Failure to Interrogate (1332); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was unable to be interrogated during an in clinic follow-up.No intervention has been performed at this time to resolve the event.The patient was in stable condition and will continue to be monitored.
 
Event or Problem Description
It was reported that the device was successfully interrogated at a later date to resolve the event and the patient was in stable condition.

Brand Name
2525T MICRONY II, SR+, PKGD/STER
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16733850
Report Number2017865-2023-17382
Device Sequence Number20543809
Product Code LWO
UDI-Device Identifier05414734006224
UDI-Public05414734006224
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P970013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2017
Device Model Number2525T
Device Catalogue Number2525T
Device Lot NumberP000008432
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2023
Supplement Date Received by Manufacturer06/02/2023
Initial Report FDA Received Date04/13/2023
Supplement Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown